# SDR COMA0760080

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 8,671 hours, 7,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5510 - FLAP FAIL MESSAGE AT 8 DEGREES.  LANDED WITHOUT INCIDENT.  PERFORMED EO 27-046 AD INCLUDING FLAP SHAFT REJUVENATION.  NO FURTHER DEFECTS.
